Dial Direct:
+234 (0) 8099-22-9194
If you've got a question, compliment, complaint, careers enquiry, or just some feedback on our website, feel free to talk to us.
HEAD OFFICE: PharmGate Centre, Plot 44 Gana Street, Maitama, FCT, Abuja, Nigeria BRANCH: 44 Awolowo Avenue, Old Bodija Ibadan -Oyo State
Panadol Advance Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
Each tablet contains: Paracetamol 500mg.
Also contains a mixture of sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates.
Do not exceed recommended daily dose.
₦7,950.00
Why use Calpol Infant Suspension Liquid: The paracetamol in Calpol Infant Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.
Learn More₦4,900.00
These tablets contain 250 mg of naproxen. This medicine is used to treat period pain (also called menstrual pain or dysmenorrhoea). Naproxen belongs to a group of painkillers called Non-Steroidal Anti-inflammatory Drugs (also called NSAIDs). Other medicines in this group include ibuprofen and aspirin. Each white round coated tablet contains 250 mg of naproxen, which […]
Learn More₦2,500.00
Migraleve Pink tablets each containing buclizine HCl 6.25mg, codeine phosphate 8mg and paracetamol 500mg Migraleve Yellow tablets each containing codeine phosphate 8mg and paracetamol 500mg
Learn More₦1,500.00
Panadol Ultra is suitable for headache, migraine, sinusitis, toothache, mild arthritic and rheumatic pain, strains and sprains, sciatica and lumbago, period pain, aches and pains of cold and flu, sore throat, feverishness. Panadol Ultra also helps reduce temperature. What are the benefits? Panadol Ultra combines paracetamol and codeine to provide maximum strength pain relief, […]
Learn More₦1,500.00
Drowsy Sinutab relieves the symptoms of colds, flu and allergies including aches, pains, fever, nasal and sinus congestion. The tablets contain paracetamol, an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses.
Learn MoreDo not refrigerate. Keep out of reach of children.
Learn More